"Hi Flyin. Sounds like you need to loose the sub as it is furthering your addiction. It may be great for wd but when you are a yo yo on it its not great for your mind emotions nor health.. Congrats on stopping the Heroin yeah!! Make sure ..."
Just a quick note to say hi! Letakos hope you are well my sister.im fine doing great I'm not long out of hospital . My mental health I have problems with going back to my childhood.reliving it all over again. Anyway enough about me. How are you? I know you have been through a lot and I hope everything went well with you my sister. How's Gary and the family all good . I don't come on that much.now. Only check in now and them. Let me know how you are doing your brother James
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.